Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Unwell feeling, dizziness, enervation, body aches, forgetfulness, mood swings, oral thrush, yellow sclera. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3039 Questions
Hi i am feeling very unwell for the past six weeks, i feel very dizzy no energy at all my whole body aches constantly i keep forgetting things simple everyday things. Sometimes i feel like i want to vomit. When i am sleeping if i can get to sleep im very moody too i am waking up as my bodys aching with pins and needles, i have had oral thrush since the beginning of january this year. I have been back an fourth numerous times to see my doctor and kept giving me oral gel, mouth antibiotics it is quite painfull. So now he has given me tricaline antibiotics which seems to be clearing my tongue up very slowly. I am in despair as i have had two lots of bloods taken first lot was a month ago, last time was four days ago just phoned up and got my results and they have come back clear my doctor thought i might be suffering with b12 or vitamin d defficiency i dont understand i feel so ill i cant concentrate or do my everyday things. Also my whites of my eyes have a tinge of yellow which i have had since january to. Please can you help. As im thinking of taking myself up to hospital.
Posted Fri, 7 Jun 2013 in General Health
Answered by Dr. Luchuo Engelbert Bain 5 hours later
Hi and thanks for the query,

What you describe needs a careful clinical clerking couples with tailored paraclinical examinations. Recurrent episodes of oral thrush need to be considered very carefully. This is observed in conditions of immune suppression. The commonest causes that you deserve to screen for are diabetes mellitus and an HIV test. A detailed examination of the lymph nodes could be very useful. Enlarged lymph nodes could be an indication of a lymphoma or lymph node Tuberculosis that could cause this feeling of being unwell.

It’s important to screen for systemic diseases like vasculitis, systemic lupus erythamatosus, sarcoidosis.

It would be very interesting to ensure that the strain of the Candida causing the thrush is not resistant to the drugs used, or changing the anti fungal drug used.

My suggestion is you book an appointment with an internist. Other tests or exams like complete blood counts, liver function tests, blood cultures, abdominal ultrasounds, chest X rays or ct scans might be asked depending on what the internist shall find on clinical examination.

Thanks and best regards. Do not hesitate asking further questions if need be.
Dr Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor